Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite generation of certain subrings


Author: John Fogarty
Journal: Proc. Amer. Math. Soc. 99 (1987), 201-204
MSC: Primary 13E15; Secondary 14A15
MathSciNet review: 866454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A more geometric approach can be used to prove finite generation of certain subrings, notably invariants under reductive group actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E15, 14A15

Retrieve articles in all journals with MSC: 13E15, 14A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866454-5
PII: S 0002-9939(1987)0866454-5
Article copyright: © Copyright 1987 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia